Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
|Revolution - Fri Sep 07, 2007 10:36 pm||
...the side effects of antidepressants?
While we are discussing this topic, wouldn't it be unethical of a psychiatrist not to tell a patient of the side effects of antidepressants?
I think it would be unethical, but the psychiatrist I talked to didn't care to delve into the topic of side effects of antidepressants when he prescribed me antidepressants.
|Dr. K. Eisele - Sat Sep 08, 2007 9:40 pm||
It would be unusual for any physician to not want to talk about the side effects of any medicine prescribed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.